MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS TBD; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

MDT POWERED SURGICAL SOLUTIONS TBD; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Model Number T12MH25
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Radiation Exposure, Unintended (3164)
Date of Event 01/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report inconclusive.The device has been returned and is still pending their evaluation results.The user manual contains the following warning ¿do not use excessive pressure, such as bending or prying, on attachments or dissecting tools.This may cause tool to bend or break and cause injury to patient, operator and/or operating room staff.¿ we will continue to track and trend this complaint type.(b)(6).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a tool broke off in a patient.An x-ray procedure was conducted to locate the broken piece but it cannot be found.On follow up, it was confirmed with hcp that there was no staff and patient impact.
 
Additional Manufacturer Narrative
Report confirmed.Evaluation determined that the tool returned was used and broken.The tang piece of the tool was returned however the head piece of the tool was not returned.It was noted there was discoloration at and near the fracture location and the fracture location is relative to location of the distal bearings in tt12 and variant telescoping tubes.The likely cause was identified as the distal bearings are no longer supporting the tool effectively and the telescoping tube used with this t12mh25 tool has been used past its functional life.The user manual contains the following warning ¿do not use excessive pressure, such as bending or prying, on attachments or dissecting tools.This may cause tool to bend or break and cause injury to patient, operator and/or operating room staff.¿ we will continue to track and trend this complaint type.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
TBD
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
MDR Report Key8304219
Report Number1625507-2019-00006
Device Sequence Number18846934
Product Code HBE
UDI-Device Identifier00643169766365
UDI-Public00643169766365
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K020069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2023
Device Model NumberT12MH25
Device Catalogue NumberT12MH25
Device Lot NumberH5481699
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2019
Supplement Date Received by Manufacturer01/30/2019
Initial Report FDA Received Date02/05/2019
Supplement Report FDA Received Date02/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;